教師資料查詢 | 類別: 期刊論文 | 教師: 田 豐 TYAN FENG (瀏覽個人網頁)

標題:Global stabilization of systems containing a double integrator using a saturated linear controller
學年88
學期1
出版(發表)日期1999/12/01
作品名稱Global stabilization of systems containing a double integrator using a saturated linear controller
作品名稱(其他語言)
著者Tyan, Feng; Bernstein, Dennis S.
單位淡江大學航空太空工程學系
出版者Bognor Regis: John Wiley &; Sons Ltd.
著錄名稱、卷期、頁數International Journal of Robust and Nonlinear Control 9(15), pp.1143-1156
摘要In this paper, we present a Lyapunov function for systems containing a double integrator and with controller saturation. This Lyapunov function is composed of a positive-semidefinite quadratic term and an integral term. The main result provides a sufficient condition that guarantees a system with a double integrator can be globally stabilized by a saturating linear controller. For a triple-integrator system the saturated linear controller does not satisfy the sufficient condition, which agrees with the known result.
關鍵字Feedback control; Functions; Lyapunov methods; State feedback; System stability; Lyapunov function; Triple-integrator system; Linear control systems
語言英文
ISSN1049-8923
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!